# SDR IPXA2021061470509

- Difficulty date: May 23, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ADA8012277
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFWD. CARGO CEILING SUPPORT HAS DAMAGED FASTENER HOLES BETWEEN STA. 909 TO 1009 AT X= -14.REPAIRED DAMAGED CEILING SUPPORT BETWEEN STA 909 TO 1009 AT X= -14 IAW VT-SAA EA 011 5320-01-A9158 REV. I/R AND UPS EO MD11-5320-80668-A. (MAJOR) REF 8100-9 SIGNED BY S. KANG (AR-605677) DATED 6/12/21.
